淡江大學機構典藏:Item 987654321/75057
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 60861/93638 (65%)
造访人次 : 1102725      在线人数 : 30
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/75057


    题名: Parameter Estimations for Generalized Rayleigh Distribution under Progressively Type-I Interval Censored Data
    作者: Lio, Y.-L.;Chen, Ding-geng;Tsai, Tzong-ru
    贡献者: 淡江大學統計學系
    关键词: Maximum Likelihood Estimate;Method of Moments;EM Algorithm;Type-I Interval Censoring
    日期: 2011-07
    上传时间: 2012-03-11 20:12:30 (UTC+8)
    出版者: Scientific Research Publishing
    摘要: In this paper, inference on parameter estimation of the generalized Rayleigh distribution are investigated for progressively type-I interval censored samples. The estimators of distribution parameters via maximum likelihood, moment method and probability plot are derived, and their performance are compared based on simulation results in terms of the mean squared error and bias. A case application of plasma cell myeloma data is used for illustrating the proposed estimation methods.
    關聯: Open Journal of Statistics 1(2), pp.46-57
    DOI: 10.4236/ojs.2011.12006
    显示于类别:[統計學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML66检视/开启
    Parameter Estimations for Generalized Rayleigh Distribution under Progressively Type-I Interval Censored Data.pdf656KbAdobe PDF1检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈